# SDR SIMA20170405001

- Difficulty date: April 5, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 41,292 hours, 38,099 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14564272001
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON PREVIOUS REPAIR AT FR64 BETWEEN STR 6R AND 7R. REPAIRED PREVIOUS REPAIR AT FR64 BETWEEN STR 6R AND 7R IAW ERS-EM-53MR-2651
